MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HA COATED STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HA COATED STEM
Catalog Number 01.12.024
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 27 november 2017: quadra-h cementless, ha coated std stem size 4 reference 01.12.024 (k082792): (b)(4).Acetabular shell cc trio no-hole ø 50 reference 01.26.45.1150 (k122911): (b)(4).Biolox delta ceramic ball head 12/14 ø 32 size m 0 reference 01.29.205 (k112115): (b)(4).Mectacer ceramic liner ø 32 / e reference 01.29.410 (device not marketed in us): (b)(4).Clinical evaluation performed by medical affairs director on 24 november 2017: infection in cementless primary tha 1,5 years after primary.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Preliminary investigation based on the pictures received by the complainer performed by r and d hip manager on 19 december 2017: from the images no conclusion can be drawn.On all the implants some residual of both blood and bone can be noted.
 
Event or Problem Description
Patient was complaining of pain, tests were done to determine that the hip had a staphyloccocus infection.Surgeon decided to perform stage one revision and removed all of the current implants.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS HA COATED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7129029
Report Number3005180920-2017-00756
Device Sequence Number11256505
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2020
Device Catalogue Number01.12.024
Device Lot Number155091
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight80